# SDR REXA2016052700944

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Power Receptical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC POWER RECEPTACLE STRUCTURE CRACKED.  CONTINUATION CARD 81519115 OP 142.  REMOVED CRACKED BRACKET & INSTALLED NEW PN CC670-33401-3 IAW SRM 51-42-06-001-001-A01.       "
